Tired, spaced out, light headed and hypothyroid

Can anyone help?

I was diagnosed with Hashimotos hypothyroidism 16 months ago.

Eventually got up to 125mg of Levo and was feeling a bit more like myself but still had a foggy head and slight tiredness. My endo saw I wasn't converting t4 to t3 effectively and prescribed me t3 tablets on top of my Levo. For 1 week I have been on 125mg Levo and 10mg t3 per day. Since taking the t3 for one week I feel much worse. Unrefreshed sleep, constant exhaustion, feel completely spaced out and not with it, no concentration, poor memory, severe headaches, plus other horrible symptoms. Anyone know why this could be? Is it the t3 or just coincidence.

One other thing to mention is that I came off the contraceptive pill one month ago. Not sure if that could be affecting anything?

Any help gladly appreciated! I feel like I'm going mad and can't live normally like this.

5 Replies

oldestnewest
  • Welcome to the forum, Sezzawarb.

    Can you post your recent thyroid results and ranges?

  • Sure, latest results are:

    TSH - 1.31 (Range 0.27-4.2)

    T4 - 19.2 (12-22)

    FREE T3 - 3.2 (3.1-6.8)

  • Sezzawarb,

    FT3 is very low so one would expect T3 to be helpful. It could be the T3 making you unwell, T3 doesn't suit everyone. I would stop taking T3 for a few days, perhaps a week. T3 will be out of your system 3-3.5 days after your last dose and symptoms should improve if they were caused by T3. You could then resume T3 at half dose (5mcg) for a week or two and when you feel comfortable on 5mcg you can increase to 2 x 5mcg doses 6-8 hours apart.

  • I'll give that a go. thank you! The other thing that is really annoying is i have a constant twitch on my right eye. Anything i can do there to stop that?

  • Sezzawarb,

    If the twitch started after you began taking T3 it may resolve when T3 is out of your system. Otherwise write a new post asking members for advice.

You may also like...